Embedding-obstruction for singular algebraic varieties in$P$^{$N$}

Audun Holme University of Bergen, Norway

TBD mathscidoc:1701.331484

Acta Mathematica, 135, (1), 155-185, 1975.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ]
@inproceedings{audun1975embedding-obstruction,
  title={Embedding-obstruction for singular algebraic varieties in$P$^{$N$}},
  author={Audun Holme},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237208553193},
  booktitle={Acta Mathematica},
  volume={135},
  number={1},
  pages={155-185},
  year={1975},
}
Audun Holme. Embedding-obstruction for singular algebraic varieties in$P$^{$N$}. 1975. Vol. 135. In Acta Mathematica. pp.155-185. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237208553193.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved